# SDR 2007UALA03756

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,374 hours, 5,046 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Faulty
- Location: Evac Horn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT EXIT, EVACUATION SIGNAL SOUND IS CONTINUOUS.    10-19-07    REPLACED EVAC SIGNAL PANEL.  OP CHECKS OK FOR SERVICE.
